# SDR SWAA2022070110578

- Difficulty date: May 23, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N7704B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33918
- Aircraft time: 58,834 hours, 31,409 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Condition: Broken
- Location: L/H Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN BRACKET STRUT FAIRING BOX AFT POSITION OUTBOARD SIDE AT LT PYLON (1 EA) 2022-265922 / [01] REPLACED BRACKET STRUT FAIRING BOX LOC. AT AFT POSITION OUTBOARD SIDE AT LT PYLON (1E/A) AND FASTENERS IAW B737-700 SRM 51-40-02 DWG #311A2683 REV. -. SEE INDIVIDUAL SIGN-OFFS BELOW.;[02] TASK CARD COMPLETED
